# SDR QXEA2025110400340

- Difficulty date: November 2, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N654QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000933
- Aircraft time: 7,368 hours, 5,837 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bushing
- Part number: 18400103
- Condition: Damaged
- Location: Zone 700
- Part time: 7,365 hours, 5,836 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TASK E175-32-33-00-QE01, RT MLG RETRACT HARDWARE INSPECTION, FOUND THE UPPER MLG FITTING BUSHINGS DAMAGED.  REPLACED THE BUSHINGS IAW  CRM 32-11-01 RM SUBTASK 32-11-01 RM-350-513-A01.
